# SDR CALA2025102110366

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N37534
- Make and model: Boeing 737-9
- Aircraft serial: 66121
- Aircraft time: 12,034 hours, 3,966 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Position
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE SKIRT STUCK CANNOT DEARM.  NEED MX TO MEET THE JET FOUND GIRT BAR SKIRT NOT IN CORRECT POSITION,  RELEASED GIRT BAR AND ADJUSTED, DOOR ARMS AND DISARMS NORMAL REF AMM 25-66-01-400.
